# SDR DALA2020030401602

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. SEAT TRACK FR 44+6 INCH LOCATED Y-765 BEYOND ALLOWABLE DAMAG E LIMITS D.0.023 ( MAX. ALLOWED 0.012) IN PASSENGER CABIN (1 EA). REPLACED FLOOR BEAM -Y765 LOC. FR41 TO FR47 IN PASSENGER CABIN ASPER SRM A319 51-72-11 DRAWING D53370500, TOOK THE MEASURE OF CORROED AREA: L=2.6 48" W=0.766" D=0.023. RII INSPECTION COMPLETE.
